# SDR USAA950240

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Fwd Entry Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2476 - ON CLIMB-OUT OF BWI, LOUD WHISTLING NOISE HEARD COMING FROM FORWARD ENTRY DOOR, FOLLOWED BY A LOUD BOOM.  FLIGHT RETURNED TO BWI WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED UPPER HINGE SEAL AND SEAL BRACKET.  REFERENCE 95ZZZW459.
